MathSciNet Relay Station
MathSciNet bibliographic data
MR2881301 42A20 (42A16 42A45 42A61)
Oberlin, Richard; Seeger, Andreas; Tao, Terence; Thiele, Christoph; Wright, James A variation norm Carleson theorem. J. Eur. Math. Soc. (JEMS) 14 (2012), no. 2, 421–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement